# SDR AALA2018091329035

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 13,526 hours, 6,456 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL PUMP 1 FAULTED, THE PUMP WAS TURNED OFF.  MAINTENANCE CHECKED THE CENTER FUEL PUMP IAW AMM 28-21-00.
